# SDR ABXA20160329062

- Difficulty date: March 29, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 146T1261425
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK CARGO, STATION 1417, ABOVE STRINGER 36L, FLOORBEAM STIFFENER CRACKED.  R & R STIFFENER IAW SRM 51-40-02 4B & 7D, DWG 146T1216, CRACKED 1.5".  PN 146T1261425, PART NAME STIFFENER, SN N/A, FS & BS LOCATION FROM 1417, STRINGER & WS LOCATION FROM 36L.  ACFT WAS GNDED.
